MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO HOWMEDICA MIX KIT BOWL WITH SPATULA; MIXER, CEMENT, FOR CLINICAL USE

STRYKER INSTRUMENTS-PUERTO RICO HOWMEDICA MIX KIT BOWL WITH SPATULA; MIXER, CEMENT, FOR CLINICAL USE
Catalog Number 6201003410
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/13/2019
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the a foreign material was inside the blister package during a procedure.There was no delay, no medical intervention, and no adverse consequences.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Product is lost by the customer.

Brand Name
HOWMEDICA MIX KIT BOWL WITH SPATULA
Common Device Name
MIXER, CEMENT, FOR CLINICAL USE
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key8466443
Report Number0001811755-2019-01021
Device Sequence Number11510586
Product Code JDZ
UDI-Device Identifier34546540257803
UDI-Public34546540257803
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6201003410
Device Lot Number18179012
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/13/2019
Supplement Date Received by Manufacturer05/20/2019
Initial Report FDA Received Date03/29/2019
Supplement Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1